If you need an accessible version of this item please contact JSTOR User Support

Study of Tumor Cell Populations by Monte Carlo Methods

Joseph G. Hoffman, Nicholas Metropolis and Verna Gardiner
Science
New Series, Vol. 122, No. 3167 (Sep. 9, 1955), pp. 465-466
Stable URL: http://www.jstor.org/stable/1750182
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466